# SDR MASA200602250

- Difficulty date: September 8, 2005
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 12,286 hours, 10,288 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7195 RDU - LT EMERGENCY EXIT CAUTION IN FLIGHT.  MX ADJUSTED PROX SENSOR TARGET.
